# SDR DALA2023040302565

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 INITIAL INSPECTION: CORROSION ON LH SIDEPLATE STA820 TO 840 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00276: CORROSION LEVEL 2 // LH SIDEPLATE STA820 TO 840 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53 -00-53-2R PROCEDURE 2 REPAIR 2.SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. (2697117)
